Jump to content
Important Survey - Please Participate ×

benadtlryl makes me anxious will vistiril do the same


[ho...]

Recommended Posts

Last time I took benadryl it made me really freaking anxious and manic will vistiril do the same. Thanks

You can't know for sure if it was benadryl. Maybe you just got anxious for no reason, it happens. It's worth giving it another try. No one can promise you what kind of effect vistiril will have one your body.Bear in mind, vistril - which is hydroxyzine is still an antihistamine, but in a less pure form. It's stronger. I actually find it very, very sedating.

Link to comment
Share on other sites

well I took Benadryl felt really bad. so I decided to try it again and see and yes it made me manic. people are telling me to take meds and I'm abouit to risk my lifer so someone will listen to mee

 

Link to comment
Share on other sites

well I took Benadryl felt really bad. so I decided to try it again and see and yes it made me manic. people are telling me to take meds and I'm abouit to risk my lifer so someone will listen to mee

To be honest, I'm not sure why would it make you manic,  it just doesn't have any 'properties' that could do that to a person. Maybe you just worry to much, and all the anxiety is making you 'manic'? If you think it's definitely the drug, then just don't take it? Are your allergies really bad? If so maybe try immunotherapy - allergy shots.

Link to comment
Share on other sites

Sorry more manic from increased anxiety I kind of feel manic it might not be the benzos. But after looking back it happened twice with benadryl just didn't know if vistiril was the same
Link to comment
Share on other sites

Sorry more manic from increased anxiety I kind of feel manic it might not be the benzos. But after looking back it happened twice with benadryl just didn't know if vistiril was the same

It's technically the same substance but in a slightly different form , same goes for all anti allergy meds.

Link to comment
Share on other sites

I've taken Benadryl many of times and I had no issues with it. I am assuming it would be the same case if I took Vistiril.  Vistiril is in the same family, antihistamine so if you got anxious and manic from the Benadryl I would use the vistiril with caution or see if there are any other alternatives rather than vistiril.
Link to comment
Share on other sites

[de...]
Vistril (hydroxyzine) definitely made my heart pound a lot faster. Gave me shortness of breath as well. That's just my experience with it though....
Link to comment
Share on other sites

  • 2 weeks later...
Occasional Benadryl before benzos for bad allergies or sleep has given me great relief. Now, being on benzos, it causes this awful stimulating reaction and amps me up. I don't take it anymore.
Link to comment
Share on other sites

×
×
  • Create New...